MAUDE Adverse Event Report: BECTON DICKINSON & CO (FRANKLIN LAKES) BD VACUTAINER® URINE COMPLETE CUP KIT; SYSTEM, TRANSPORT, AEROBIC

BECTON DICKINSON & CO (FRANKLIN LAKES) BD VACUTAINER® URINE COMPLETE CUP KIT; SYSTEM, TRANSPORT, AEROBIC
Catalog Number 364957
Medical Device Problem Code Short Fill (1575)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while using bd vacutainer® urine complete cup kit, the tubes in the kit were not drawing urine into tubes with good vacuum.No adverse impact was reported regarding the patient or user.
 
Additional Manufacturer Narrative
Investigation summary: bd received two videos for investigation.Upon review, the videos showed tubes being filled with specimen cups, and no issues were identified with the fill in the tubes.Additionally, ten retained samples were visually inspected, with the stopper correctly placed on the tubes.Functional tests were performed on five retained samples from the urine kit, and all tubes were found to be within specification limits.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has not been confirmed for the indicated failure mode: underfill.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.

Brand Name
BD VACUTAINER® URINE COMPLETE CUP KIT
Common Device Name
SYSTEM, TRANSPORT, AEROBIC
Manufacturer (Section D)
BECTON DICKINSON & CO (FRANKLIN LAKES)
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
Manufacturer Contact
anand singh
1 becton drive
franklin lakes, NJ 07417
2018475186
MDR Report Key25249513
Report Number1917413-2026-00455
Device Sequence Number18532444
Product Code JTW
UDI-Device Identifier00382903649570
UDI-Public(01)00382903649570(17)270630(10)5343852
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K024240
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number364957
Device Lot Number5343852
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2026
Initial Report FDA Received Date05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown